# SDR SWAA2019092037080

- Difficulty date: September 18, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 71,132 hours, 41,697 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Transfer Valve
- Part number: 71784
- Part serial: 0350
- Condition: Failed
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION AND GEAR HANDLE PLACED IN OFF POSITION.  R/R LANDING GEAR TRANSFER VALVE REF AMM.
